May 17, 2009
Dear Mr. Vergel, am confused which treatment is safe because am taking atripila i have not problem so far but u mention its will bring problems to my kidney please help ..thanks for the help we love this site
Response from Mr. Vergel
Atripla has been shown to be not a problem for most people when it comes to kidney function. Only a few patients with pre existing kidney disease may have increases in creatinine after starting Viread, one of the components of Atripla. Your doctor will keep an eye on your creatinine for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk After Sex With A Prostitute
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Red Spots After Touching Blood Sign Of HIV AIDS
- Can Trichomoniasis Cause Red Bumps In Genital Area?
- 30 Day Rna Pcr Test Is Negative
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.